# SDR 2008032701

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 71,633 hours, 40,218 cycles
- Engine: Pwa JT8D17A
- Engine time: 54,919 hours, 49,806 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 500310301
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 2,929 hours, 1,623 cycles
- Component: Engine, Pwa, JT8D17A
- Component part number: JT8D17A
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLT 433 MIA-BLA - CREW REPORTED, LOSS POWER ON NUMBER NR 3 ENGINE ON TAKEOFF.  THE CAPTAIN REJECTED TAKEOFF ROLL AT APPROXIMATELY 10 KNOTS.  AIRCRAFT RETURNED BACK TO AMERIJET LINE MAINTENANCE FACILITY WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND MULTIPLE TURBINE BLADES FAILED AND ENGINE WAS BEYOND LINE MAINTENANCE REPAIR.  ENGINE IS SCHEDULED FOR REPLACEMENT AND DAMAGED ENGINE IS BEING SENT TO REPAIR FACILITY.  SHOP BORESCOPE INSPECTION REVEALED T-1 VISIBLE BLADES ACCEPTABLE, T-2 BLADES DAMAGED, T-3 AND T-4 BLADES TOTALLY DESTROYED. CONCLUSION - BLADE FAILURES COMMENCED WITH T-3.
